# SDR UIEA2015020900105

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7110 · Engine Cowling System
- Part: Cap
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG LT CORE COWL AFT END CAP CRACK FOUND AT CTR PORTION.  REPAIRED AS EO NR 1971A092 REV 0.
